# SDR QXEA200501365

- Difficulty date: October 24, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 18,668 hours, 27,018 cycles
- Engine: Pwa PW123
- System (JASC): 2330 · Entertainment System
- Part: Handset
- Condition: Inoperative
- Location: Pa/Interphone
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANTS PA AND INTERPHONE INOPERATIVE.  MAINTENANCE REPLACED HANDSET.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
